i relapsed last night and smoked heroin I got .3 of black tar I smoked pretty much all of it . I was up all night slept for a couple hours and when I woke up I had I massive headache. And I was vomiting. I smoke another couple thought it would make me feel better. But now I'm throwing up more and shaking and I can't sleep. What happened to me and am I going to be ok? I want to sleep but afraid I won't wake up so I am freaking out.
Dear Loyder, so sorry you have had a set back. I am not su how long you were smoking H or how long you were clean, but there are 2 condittions taht might have produced your symptoms that i can think of. Number 1 is a bad batch of H, not that any of it is good, but i mean it is contaminated with something. The second is that combined with the guilt you likely feel, you are in opiate withdrawal. I can't say for sure which it is, but have someone get you some gatorade and sit with you. This will likely calm you, plust, if you did need medical help, they could get it for you by dialing 911. It sounds like you feel pretty guilty, guilt produces fear and anxiety and those 2 amp up symptoms. Were your previously dependent of H or another opiate? Could you be in withdrawal, for a list of withdrawal symptoms, please google Clinical Opiate Withdrawal Scale and take that quiz. If you have points on each symptom, you a in opiate withdrawal. If you only have a spike or 2 of points on one or 2 symtoms, even 3, you likely aren't in Opiate withdrawal, but may have gotten some contaminated H and you might need to go to the ER. Unfortunately, this is NOT a live chat forum, but i did want to at least try to respond. Let us know what we can do to help. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 1 answer
Posted 24 Nov 2009 • 2 answers
Posted 29 Aug 2010 • 1 answer
Posted 31 Jan 2011 • 1 answer
I am trying to get off a 5 year heroin dependence and only have a week to spare from my job. I have?
Posted 25 Jun 2011 • 1 answer